This is the top of the page.

Superdrug Paracetamol 500mg Plus Caffeine 65mg Caplets X 16

View all Superdrug

These tablets are for the relief of mild to moderate pain including headache, migraine, toothache, nerve pain, sore throat and period pains. They are also for symptomatic relief of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness, flu, feverishness and feverish colds.

Related Items


Product Information


These tablets are for the relief of mild to moderate pain including headache, migraine, toothache, nerve pain, sore throat and period pains. They are also for symptomatic relief of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness, flu, feverishness and feverish colds.

Warnings or Restrictions

• Contains paracetamol.
• Do not take anything else containing paracetamol while taking this medicine.
Talk to a doctor at once if you take too much of this medicine even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage. Go to your nearest hospital casualty department. Take your medicine and this leaflet with you.

If your symptoms continue or your headache becomes persistent, see your doctor.

Always read the label

Product Specification

Each tablet contains the active ingredients: paracetamol 500 mg and caffeine 65 mg.

The other ingredients are: povidone, maize starch, methylcellulose, talc, calcium stearate and purified water

Size (0) Unit (EA) Height (7) Width (6.4) Depth (2.5)

Product code: 801621

Recyclable

Carton and leaflet can be recycled.

Product Uses

Swallow the tablets whole with water. Do not chew.

Adults, the elderly and children over 12 years:
2 tablets every 4 hours as required. Do not take more than 4 doses (8 tablets) in any 24 hour period. Do not take more often than every 4 hours.

Do not give to children under 12 years.

Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.


Delivery (United Kingdom)


Order & CollectFREE

order before 6pm - arrives within 5 working days


Standard Delivery£3.00*

order before 6pm - arrives within 5 working days
- *Free for Health & Beautycard members when you spend £10 or more
- *Free for non-members when you spend £15 or more
- All other orders £3


Next Day Order & Collect£1.50*

order before 6pm - arrives next day after 1pm
*Free with orders over £15


Next Day Delivery£5.50

order before 2pm - arrives next day

Delivery (United Kingdom)

Third Party Delivery - Free with orders over £10

Despatched directly from our supplier, with delivery within within 5 working days. Sorry, we cannot Delivery this item to store for collection.

Republic of Ireland


Standard Delivery£3.00*

Order before 2pm - arrives within 5 working days
*FREE for Health & Beautycard members when you spend £10 or more
*FREE for non-members when you spend £15 or more
All other orders £3


Order & CollectFREE

Order before 2pm - arrives within 5 working days

Sweden, Denmark & Finland


Standard Delivery9.99

Arrives 7 working days

For more information on delivery options please click here.

Link to top of current page. Link to display social media share links
Please wait...